# SDR SWAA2022120980011

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,362 hours, 47,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT POSITION M1674; M1675; AND M1668 . BATTERY PACKS NEED ADD TO LIST. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1674; M1675; AND M1668 IAW B737-700 AMM 33-51-06. OPS CHECK GOOD.
